Yellow mucus?

This topic contains 5 replies, has 3 voices, and was last updated by  Said 1 year, 1 month ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #175518

    Said
    Participant
    Topics: 14
    Replies: 17

    Hi guys,
    I’ve been on Candida treatment for about 2 and half months now, what noticing is that I get like more urinating with yellow color. I also got cold recently and when I cough yellowish mucus comes out is like more then cold associated mucus I’m thinking since I’m also experiencing die offs is kind of concerning me, also I notice I get more dizzy when didn’t have enough sleep or not rested a night before. I do drink a lots of water thru out the day too that’s something I’m think about the urinating a lot.
    Is that something I should be blame on the Candida die offs or what?
    I appreciate anyone’s feedback thnks guys

    #175521

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    Do you take multivitamins or B-complex? The B-vitamins will make your urine yellow. Or you could just be dehydrated, but you say you drink lots of water already!!

    Yellow mucus is pretty typical with a cold – probably no connection to die-off.

    #175522

    Said
    Participant
    Topics: 14
    Replies: 17

    Yes I take centrum multivitamin

    #175523

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    Did your urine turn yellow when you started the multivitamin?

    #175527

    JoeR
    Participant
    Topics: 3
    Replies: 14

    Dont scare yourself, i use to take centrum multi v, pee would be yellowish color.
    Its normal.

    #175533

    Said
    Participant
    Topics: 14
    Replies: 17

    I think you’re right it started when start takin multivitamins

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Yellow mucus?’ is closed to new replies.